Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Eye dryness on the mirena

Premium Questions

doctor1 MD

I have Mirena Hormone coil since March 2012. December 2012 I started to have dry eyes . It got ... to help, but I also developed very dry mouth . December 2015 I removed the Mirena and stopped the estradot ...

doctor1 MD

have been on mirena since April 2008 so I am getting close to my 5 years. But idk if the birth control ... twitches like your eye gets sometimes that's the same feeling I get in my stomach sometimes. It's weird! ...

doctor1 MD

i had the mirena fitted 7 months ago and i still have very heavy periods an they stay for longer what should i do ??? ...

doctor1 MD

Hi there. I am 33 years old and just had the mirena iud inserted about a month ago. Since then I have been aware of growing soreness in my hip joints and saecrum. I am very physically active and fit ...

doctor1 MD

so I'm 0n the mirena birth control and a friend of mine posted this link http://www.drugdangers.com/mirena/recall.htm m not having any problems with being uncomfortable or anything I feel fine. it has stopped my cycle ...

Public Forum Discussions

doctor1 MD

thinning more and eye lashes thinned out considerably. Perhaps causes by Mirena? Any suggestions? ...Hello. I noticed my hair thinning while I was having menstrual complications. I had Mirena ...

doctor1 MD

I recently had the MIRENA IUD placed on 5/1/14. It seems to be working just fine. Until Saturday, I noticed that I 5/10/14, that my face had swollen and my eyes were very irritated as well as facial peeling ...

doctor1 MD

is it possible to get pregnant with mirena.. had it put in 8 months ago bt last month or so extreme nausea . extremely tired to where im trying to keep my eyes open and very sensitive to some smells cuz ...

doctor1 MD

Hello I have had severe Iritis in my right eye. I am due to have my old mirena coil removed ... be a connection between Iritis and the mirena coil. I am not sure what to do. ...

doctor1 MD

I had the mirena only for a month and had a bad reaction to it, I got blurred vision, saw flashes in my eyes and gained weugh and lost my hair and my anxiety went out the roof. Had ti takem out had ...

doctor1 MD

/lightheaded .. i cant move my head or eyes too fast or i feel like im going to fall over. This is the 2nd day i am ... like im going to pass out. I am 32 yrs old and the only medication i am on is the Mirena birth control ...

doctor1 MD

kinda like sleep flashes were i need to sleep so bad i cant keep my eyes open Im very young and im on mirena ive only had it for 3months now... Never had this problem until now i dont get my period and i had ...

doctor1 MD

Hello my name is Rhonda. I currently have the Mirena as my form of birth control. Since having it (1 year), I have experienced dryness during intercourse, extreme itching, vaginal fissures ...

doctor1 MD

I had the mirena placed on Thursday of last week (6th) since then I have gained 6.5 pounds, I look ... eyes due to hives on my eye lids, and I also have dry patches all over my face. My entire body hurts ...

doctor1 MD

eyes tested, came back 20/20 vision ), but worst of all - I am extremely moody!!!! To the point where ...

Mobile Questions and Answers

doctor1 MD

Mirena?? Periods?? It can be because of that